# SDR C2XAOOIA412

- Difficulty date: November 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: S5411079520000
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL-DURING C-CHECK INSPECTION THE RT ENG BOTTOM COWLING LT FWD FRAME (X1333) WAS FOUND TO BE CRACKED. MX PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5410-01047 REF. ATR DRAWING 41S41R0031 AND A/C WAS APPROVED FOR RETURN TO SERVICE.
